Duke Mathematical Journal

On fake Souslin trees

F. B. Jones

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 36, Number 3 (1969), 571-573.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077378475

Digital Object Identifier
doi:10.1215/S0012-7094-69-03668-0

Mathematical Reviews number (MathSciNet)
MR0460126

Zentralblatt MATH identifier
0182.33002

Subjects
Primary: 04A20
Secondary: 54F05: Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces [See also 06B30, 06F30]

Citation

Jones, F. B. On fake Souslin trees. Duke Math. J. 36 (1969), no. 3, 571--573. doi:10.1215/S0012-7094-69-03668-0. https://projecteuclid.org/euclid.dmj/1077378475


Export citation